Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAnalogs of Gröbner bases in polynomial rings over a ring
Author(s) J. Lyn Miller
TypeArticle in Journal
Length16
ISSN0747-7171
File
LanguageEnglish
JournalJournal of Symbolic Computation
Volume21
Number2
Pages139-153
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1996
MonthFebruary
Translation No
Refereed No
Webmaster